Advances in Pure Mathematics

Vol.2 No.1(2012), Paper ID 16892, 5 pages

DOI:10.4236/apm.2012.21005

 

On Bounded Second Variation

 

José Giménez, Lorena López, N. Merentes, J. L. Sánchez

 

 

Copyright © 2012 José Giménez, Lorena López, N. Merentes, J. L. Sánchez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Giménez, L. López, N. Merentes and J. Sánchez, "On Bounded Second Variation," Advances in Pure Mathematics, Vol. 2 No. 1, 2012, pp. 22-26. doi: 10.4236/apm.2012.21005.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.